# SDR 05FDEA01767

- Difficulty date: June 30, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,433 hours, 26,277 cycles
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THROTTLES SMOOTHLY ADVANCED TO T/O  PWR NR 2 ENGINE HAD AVERY PRONOUNCED COMPRESSOR STALL  APPROX. 5-8 SEC. INTO TAKEOFF ROLL REJECTED T/O AND  CLEARED RUNWAY.  INSPECTED INLET AND EXHAUST NO DAMAGE NOTED.  PERFORMED TAKEOFF POWER EPR TEST REF TO 727 JRH CHAP 4.  ALL NR 2 ENGINE PARAMETERS NORMAL NO STALLS NOTED  ON 2 RUN UPS.
